Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795496
Elliptic and parabolic equations for measures
Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Elliptic equations for measures on infinite dimensional spaces and applications
Bogachev VI, Röckner M (2001)
Probability Theory and Related Fields 120(4): 445-496.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="elliptic equation"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung